| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that an implantable collamer lens was implanted into a patient's eye.The patient experienced excessive vaulting.The lens was exchanged with a shorter length lens and the problem resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H11- disregard initial mdr as it was reported in error and n/a.Claim # (b)(4).